Joinings of higher-rank diagonalizable actions on locally homogeneous spaces

Manfred Einsiedler*, Elon Lindenstrauss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We classify joinings between a fairly general class of higher-rank diagonalizable actions on locally homogeneous spaces. In particular, we classify joinings of the action of a maximal ℝ-split torus on G/ Γ with G a simple Lie group of ℝ-rank at least 2 and Γ < G a lattice. We deduce from this a classification of measurable factors of such actions as well as certain equidistribution properties.

Original languageAmerican English
Pages (from-to)203-232
Number of pages30
JournalDuke Mathematical Journal
Volume138
Issue number2
DOIs
StatePublished - 1 Jun 2007
Externally publishedYes

Fingerprint

Dive into the research topics of 'Joinings of higher-rank diagonalizable actions on locally homogeneous spaces'. Together they form a unique fingerprint.

Cite this